Advertisement

Approximation by Lupaṣ–Kantorovich Operators

  • Vijay Gupta
  • Themistocles M. RassiasEmail author
  • Deepika Agrawal
Chapter
Part of the Springer Optimization and Its Applications book series (SOIA, volume 131)

Abstract

The present article deals with the approximation properties of certain Lupaṣ-Kantorovich operators preserving ex. We obtain uniform convergence estimates which also include an asymptotic formula in quantitative sense. In the end, we provide the estimates for another modification of such operators, which preserve the function e−2x.

References

  1. 1.
    Acar, T., Aral, A., Gonska, H.: On Szász-Mirakyan operators preserving e 2ax, a > 0, H. Mediterr. J. Math. 14(6) (2017). https://doi.org/10.1007/s00009-016-0804-7
  2. 2.
    Agratini, O.: On a sequence of linear positive operators. Facta Universitatis (Nis), Ser. Math. Inform. 14, 41–48 (1999)Google Scholar
  3. 3.
    Aral, A., Gupta, V., Agarwal, R.P.: Applications of q-Calculus in Operator Theory. Springer, Berlin (2013)CrossRefGoogle Scholar
  4. 4.
    Erençin, A., Taşdelen, F.: On certain Kantorovich type operators. Fasciculi Math. 41, 65–71 (2009)MathSciNetzbMATHGoogle Scholar
  5. 5.
    Gupta, V., Agarwal, R.P.: Convergence Estimates in Approximation Theory. Springer, Berlin (2014)CrossRefGoogle Scholar
  6. 6.
    Gupta, V., Lupaṣ, A.: On the rate of approximation for the Bézier variant of Kantorovich-Balasz operators. Gen. Math. 12(3), 3–18 (2004)Google Scholar
  7. 7.
    Gupta, V., Rassias, Th.M., Sinha, J.: A survey on Durrmeyer operators. In: Pardalos, P.M., Rassias, T.M. (eds.) Contributions in Mathematics and Engineering, pp. 299–312. Springer International Publishing, Cham (2016). https://doi.org/10.1007/978-3-319-31317-7-14 CrossRefGoogle Scholar
  8. 8.
    Holhoş, A.: The rate of approximation of functions in an infinite interval by positive linear operators. Stud. Univ. Babe-Bolyai. Math. (2), 133–142 (2010)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Lupaṣ, A.: The approximation by means of some linear positive operators. In: Muller, M.W., Felten, M., Mache, D.H. (eds.) Approximation Theory. Proceedings of the International Dortmund Meeting IDoMAT 95, held in Witten, March 13–17, 1995. Mathematical Research, vol. 86, pp. 201–229 Akademie, Berlin (1995)Google Scholar
  10. 10.
    Rassias, Th.M., Gupta, V. (eds.): Mathematical Analysis, Approximation Theory and Their Applications Series. Springer Optimization and Its Applications, vol. 111. Springer, Berlin (2016). ISBN:978-3-319-31279-8zbMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  • Vijay Gupta
    • 1
  • Themistocles M. Rassias
    • 2
    Email author
  • Deepika Agrawal
    • 1
  1. 1.Department of MathematicsNetaji Subhas Institute of TechnologyNew DelhiIndia
  2. 2.Department of MathematicsNational Technical University of AthensAthensGreece

Personalised recommendations